Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Trinessa birth control pill, sexually active, experienced bleeding after sex. What could this mean?

I am currently taking Trinessa birth control pill , and I am sexually active with my boyfriend. I experienced spotting off and on the week before my last period, and then when I got my period it was brownish. The day my period ended, I had sex with my boyfriend and I experienced bleeding that night and bleeding 2 days later. What could this mean?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The mild bleeding after the sex is not worrisome if this has happened for the first time. In case the bleeding is recurrent then any cervical pathology needs to be ruled out after a PAP smear examination.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Regards,
Dr. RakhiTayal
drrakhitayal@gmail.com
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor